Non-existence of unicellular operators on certain non-separable Banach spaces : J. Szűcs, E. Máté and

Szűcs, József and Máté, Eörs and Foiaş, Ciprian: Non-existence of unicellular operators on certain non-separable Banach spaces : J. Szűcs, E. Máté and. Acta scientiarum mathematicarum, (31) 3-4. pp. 297-300.(1970)

[img] Cikk, tanulmány, mű
math_031_fasc_003_004_297-300.pdf
Hozzáférés joga: Campus

Download (781kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 3-4
Page Range: pp. 297-300
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Banach Stefan, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 300. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2018. Mar. 04. 15:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/14276

Actions (login required)

View Item View Item